Sunday, September 25, 2016

I've Lost It

Most of you know that recently I have been dealing with being on new meds and the effect they have been on me.  If not, I will update all of that real soon, I know I haven't been here as much as I should be.  I just want to say if it's not the meds that is doing it, I don't know what it!!!

For the past month or so I have been weighing more so than normal, I think because of my husband... he is becoming paranoid with that number since he put on a few pounds.  (lol)  It's not funny, but it is!  He just to be skinny as a toothpick and he's put on about 40 pounds since he stopped smoking; and I remember me doing these things and his comments... lol Sometimes I reshare them with him.  ((LMAOOO))  Since weighing weekly I saw I had lost a couple pounds and then I started the meds and cut back on my soda.. since I'm a Ticking Time Bomb!

Since the meds I lost a few pounds in a few days, but it flip-flopped up and down a few days and is sticking close to 170, which is about 10-15 give or take.  Not sure what it is, but I sure will take it!!  :)

I have been running slack on jeans since I only had a few pair and jeans I bought before regaining weight I'd lost that no longer fit. The bigger ones I've been wearing are wearing out and getting a liottle droopy!  I had found a pair that fit better (which boosted the confidence), but they split down the pocket and you could see my a$$ (lol, glad I was headed home when it happened).

So, today I cleaned out the closet between work.  I found about 10 pair of jeans that I had bought and didn't wear too long, some old lady looking, and some new...

I looked at the tags and thought maybe the few that were the biggest.. lol  The scale only has me 10 pounds down, and I bought these when I had lost 25.  So I doubted they would, but I tried them on. AND THEY FIT!!  Whooo Hoo

Matter-Fact... They all fit!!  Even the smallest sizes!  I'm so excited!  Now, I just wish I could get my heart rate and energy levels up enough to want to go somewhere and wear them!!!

Whooo Hooooooooooooooooooooo!!! I've Lost them few pounds and I want to stick with losing more & getting healthy because all of this medication ain't cutting it!!


Have a great day  ~ Ginny